Zero product preserving linear maps of CCR C-algebras with Hausdorff spectrum

Chi-Wai Leung Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43675

Journal of Mathematical Analysis and Applications, 361, (1), 187-194, 2010.1
In this paper, we try to attack a conjecture of Araujo and Jarosz that every bijective linear map between C-algebras, with both and its inverse 1 preserving zero products, arises from an algebra isomorphism followed by a central multiplier. We show it is true for CCR C-algebras with Hausdorff spectrum, and in general, some special C-algebras associated to continuous fields of C-algebras.
No keywords uploaded!
[ Download ] [ 2019-10-20 21:03:10 uploaded by Ngai_Ching_Wong ] [ 267 downloads ] [ 0 comments ]
@inproceedings{chi-wai2010zero,
  title={Zero product preserving linear maps of CCR C-algebras with Hausdorff spectrum},
  author={Chi-Wai Leung, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020210310455879204},
  booktitle={Journal of Mathematical Analysis and Applications},
  volume={361},
  number={1},
  pages={187-194},
  year={2010},
}
Chi-Wai Leung, and Ngai-Ching Wong. Zero product preserving linear maps of CCR C-algebras with Hausdorff spectrum. 2010. Vol. 361. In Journal of Mathematical Analysis and Applications. pp.187-194. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020210310455879204.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved